# SDR ASAA201805224724

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,270 hours, 6,042 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 32149721
- Part serial: 3898
- Condition: Faulted
- Location: Rt Cabin Temp
- Part time: 16,713 hours, 5,458 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PRESSING MASTER CAUTION RECALL, FWD CABIN ZONE TEMP ILLUMINATED.  PRESSING MASTER CAUTION RESET, THE LIGHT EXTINGUISHED.  ACFT GROUNDED.  THIS TIME THE OPS PROCEDURE TO DISPATCH. #2 PZTC BITE SHOWS CABIN SENSOR - ZONE FAULT AND NR 1 PZTC SHOWS BACKUP ZONE -FAULT ON PREVIOUS FLT IAW AMM 21-61-00-700-806-002. BOTH CLEAR, THE FAULTS DURING VERIFY.   NORMAL CONTROL OF FWD CABIN TEMP RESTORED AFTER RESET. COMPARED FAN STRENGTH TO FWD TO AFT SENSORS FANS AND AFT HAS A HIGH PITCH WHINE, OPENED PANEL AND FOUND TEMP BULB CONNECTOR BACK SHELL D15504 COMPLETELY UNSCREWED THE CONNECTOR WAS LOOSE.  SECURED THE CONNECTOR AND BACKSHELL.  AFT CABIN FAN TEMP BULB TEST NORMAL.  TROUBLESHOOT IAW SYNOPTICS 21-00, WDM 21-61-13. DUE TO HISTORY OF CONTROL CABIN, FWD CAB ZONE, SENSORS, AND CABIN GETTING HOT, SUSPECT BAD PRSOV.  R & R TRIM AIR PRSOV IAW AMM 21-62-01.  NO FAULTS.
